# SDR 97ZZZX4963

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N914DC
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622127
- Engine: Lyc TIO540AE2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6263
- Condition: Worn
- Location: Eng Lt
- Part time: 747 hours
- Component: Slick
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED HIGH MAG DROP ON LEFT MAG.  RUN-UP INDICATED NEARLY COMPLETE MAG FAILURE.  DURING DISASSEMBLY, A LARGE AMOUNT OF DUST WAS NOTED IN THE AREA OF THE CONTACT ASSEMBLY AND CONTACTS WERE BARELY OPENING.  THE CAM WAS FOUND SEVERELY WORN.  NO REASON FOR THE UNUSUAL WEAR WAS NOTED.
